# SDR COMA0360083

- Difficulty date: February 6, 2003
- Submitted: February 10, 2003
- Operation: Air carrier
- Aircraft: N932CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7038
- Aircraft time: 20,653 hours, 20,134 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Controller
- Part number: 11513361
- Part serial: 076C0289
- Condition: Malfunctioned
- Location: Avionics
- Part time: 14,131 hours, 14,162 cycles
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLIGHT 5631 ANTI-ICE DUCT WARNING DURING T/O.REPLACED THE ANTI-ICE CONTROLLER.
